Alert archive / California / Flash Flood Warnings in 2005
Flash Flood Warning 93, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Aug 6, 2005, 12:51 PM PDT for Riverside County, California. It was in force for 5 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2005, 12:51 PM PDT (19:51 UTC)
- Expired
- Aug 6, 2005, 6:00 PM PDT
- In force
- 5 hr
- Issued by
- NWS San Diego, CA
- Area
- Counties, with a storm outline in the text
County Riverside County, CA
The radar
The San Diego radar (KNKX), 89 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 2:25 PM PDT | FLASH FLOOD | Valle Vista, CA | REPORT FROM MEDIA OF FLOODING IN THE CRANSTON AND VALLE VISTA AREA. |
| Aug 6, 2:36 PM PDT | FLASH FLOOD | Banning, CA | FLOODING REPORTED AT INTERSTATE 10 AND RAMSEY ST. |
| Aug 6, 2:55 PM PDT | FLASH FLOOD | Banning, CA | FAST FLOWING RUNOFF AND FLOODING REPORTED IN THE BANNING AREA. |
| Aug 6, 3:53 PM PDT | FLASH FLOOD | 5 E Banning, CA | MUD AND ROCKS ON SEMINOLE RD JUST EAST OF CASINO MORONGO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 94 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 7.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1649 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS56 KSGX 061953 FFWSGX CAC065-070100- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SAN DIEGO CA 1251 PM PDT SAT AUG 6 2005 THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A * FLASH FLOOD WARNING FOR... WESTERN RIVERSIDE COUNTY IN SOUTHEAST CALIFORNIA THIS INCLUDES THE CITIES OF...PALM SPRINGS...HEMET...CATHEDRAL CITY...BANNING * UNTIL 6 PM PDT * AT 1248 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM NEAR ANZA...OR ABOUT 24 MILES SOUTHEAST OF HEMET...MOVING WEST AT 5 MPH. MUD SLIDES AND ROCK SLIDES ARE EXPECTED WITH THIS STORM. MUD SLIDES AND ROCK SLIDES CAN POTENTIALLY TRAP AND KILL PEOPLE CAUGHT IN THEIR PATH. RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3344 11638 3402 11650 3398 11716 3344 11698 $$ PG
6 follow-up statements
000
WGUS76 KSGX 062027
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
124 PM PDT SAT AUG 6 2005
CAC065-070100-
RIVERSIDE CA-
124 PM PDT SAT AUG 6 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 600 PM PDT FOR WESTERN
RIVERSIDE COUNTY...
AT 118 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF THUNDERSTORMS PRODUCING FLASH FLOODING. THESE
STORMS WERE LOCATED 7 MILES WEST OF ANZA...NEAR SANTA ROSA
MOUNTAIN...AND ABOUT 5 MILES EAST OF SAN JACINTO PEAK. THE STORMS
WERE ALMOST STATIONARY.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BANNING...VALLE VISTA...CHERRY VALLEY...EAST HEMET...SAGE...
BEAUMONT...SAN JACINTO AND CALIMESA.
MUD SLIDES AND ROCK SLIDES ARE EXPECTED WITH THIS STORM. MUD SLIDES
AND ROCK SLIDES CAN POTENTIALLY TRAP AND KILL PEOPLE CAUGHT IN THEIR
PATH.
RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD
RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3343 11611 3403 11650 3403 11692 3400 11692
3400 11710 3344 11698
$$
PG000
WGUS76 KSGX 062121
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
220 PM PDT SAT AUG 6 2005
CAC065-070100-
RIVERSIDE CA-
220 PM PDT SAT AUG 6 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 600 PM PDT FOR WESTERN
RIVERSIDE COUNTY...
AT 215 PM PDT...SCATTERED THUNDERSTORMS CONTINUED MOVING ACROSS
RIVERSIDE COUNTY MOUNTAINS AND FOOTHILLS. THUNDERSTORMS WERE ALSO
RAPIDLY SPREADING INTO THE ADJACENT INLAND EMPIRE NEAR HEMET...SAN
JACINTO...PERRIS...AND THE BANNING PASS. SOME STORMS WERE PRODUCING
VERY HEAVY DOWNPOURS AND FLOODING...WITH POSSIBLE HAIL...STRONG
GUSTY WINDS AND DANGEROUS LIGHTNING.
THUNDERSTORMS WILL CONTINUE TO BRING LOCALLY HEAVY DOWNPOURS AND
FLOODING ACROSS PORTIONS OF WESTERN RIVERSIDE COUNTY THIS AFTERNOON.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAGE...
EAST HEMET...SAN JACINTO...CHERRY VALLEY...BEAUMONT...HEMET...
CALIMESA...SUN CITY...PERRIS...MORENO VALLEY...MARCH AFB AND CANYON
LAKE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
LAT...LON 3343 11611 3403 11650 3403 11692 3400 11692
3402 11735 3371 11734 3343 11695
$$
LAVIS000
WGUS76 KSGX 062128 CCA
FFSSGX
FLASH FLOOD STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE SAN DIEGO CA
225 PM PDT SAT AUG 6 2005
CAC065-070100-
RIVERSIDE CA-
220 PM PDT SAT AUG 6 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 600 PM PDT FOR WESTERN
RIVERSIDE COUNTY...
AT 215 PM PDT...SCATTERED THUNDERSTORMS CONTINUED MOVING ACROSS
RIVERSIDE COUNTY MOUNTAINS AND FOOTHILLS. THUNDERSTORMS WERE
RAPIDLY SPREADING INTO THE ADJACENT INLAND EMPIRE NEAR HEMET...SAN
JACINTO...PERRIS...AND THE BANNING PASS. ADDITIONAL THUNDERSTORMS
WERE FORMING AROUND THE COACHELLA VALLEY NEAR PALM SPRINGS. SOME
STORMS WERE PRODUCING VERY HEAVY DOWNPOURS AND FLOODING...WITH
POSSIBLE HAIL...STRONG GUSTY WINDS AND DANGEROUS LIGHTNING.
THUNDERSTORMS WILL CONTINUE TO BRING LOCALLY HEAVY DOWNPOURS AND
FLASH FLOODING ACROSS PORTIONS OF WESTERN RIVERSIDE COUNTY THIS
AFTERNOON.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAGE...
EAST HEMET...SAN JACINTO...CHERRY VALLEY...BEAUMONT...HEMET...
CALIMESA...SUN CITY...PERRIS...MORENO VALLEY...MARCH AFB AND CANYON
LAKE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
LAT...LON 3343 11611 3403 11650 3403 11692 3400 11692
3402 11735 3371 11734 3343 11695
$$
LAVIS000
WGUS76 KSGX 062222
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
320 PM PDT SAT AUG 6 2005
CAC065-070100-
RIVERSIDE CA-
320 PM PDT SAT AUG 6 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 600 PM PDT FOR WESTERN
RIVERSIDE COUNTY...
AT 320 PM...SCATTERED THUNDERSTORMS CONTINUED MOVING ACROSS WESTERN
RIVERSIDE COUNTY...FROM THE INLAND EMPIRE TO NEAR THE COACHELLA
VALLEY. THE STORMS WITH THE HEAVIEST RAIN WERE ALONG HIGHWAY 74
BETWEEN PERRIS AND LAKE ELSINORE...AND ALSO NEAR DESERT HOT SPRINGS.
THESE STORMS WERE PRODUCING HEAVY DOWNPOURS AND FLOODING...WITH
POSSIBLE HAIL...STRONG GUSTY WINDS AND DANGEROUS LIGHTNING.
THUNDERSTORMS WILL CONTINUE TO BRING LOCALLY HEAVY DOWNPOURS AND
FLASH FLOODING ACROSS PORTIONS OF WESTERN RIVERSIDE COUNTY THIS
AFTERNOON.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BEAUMONT...CALIMESA...SUN CITY...WOODCREST...WILDOMAR...PERRIS...
MORENO VALLEY...MARCH AFB...LAKE ELSINORE AND CANYON LAKE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3343 11611 3391 11622 3403 11650 3403 11692
3400 11692 3400 11735 3372 11747 3342 11696
$$
LAVIS000
WGUS76 KSGX 062347
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
445 PM PDT SAT AUG 6 2005
CAC065-070100-
RIVERSIDE CA-
445 PM PDT SAT AUG 6 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 600 PM PDT FOR WESTERN
RIVERSIDE COUNTY...
AT 440 PM PDT...SHOWERS AND THUNDERSTORMS HAD DIMINISHED OVER
RIVERSIDE COUNTY. HOWEVER...EXCESSIVE RUNOFF FROM THE RECENT LOCALLY
HEAVY RAINS WILL CAUSE SIGNIFICANT FLOOD PROBLEMS TO LINGER FOR A
FEW HOURS...ESPECIALLY IN LOW-LYING AREAS.
SOME LOCATIONS WHERE FLOODING WAS REPORTED OR LIKELY OCCURRED
INCLUDE: DESERT HOT SPRINGS JUST OUTSIDE OF PALM SPRINGS...THE SAN
GORGONIO PASS AREA NEAR BANNING AND CABAZON...AND THE INLAND EMPIRE
NEAR PERRIS AND HEMET.
NEAR CABAZON...CALIFORNIA HIGHWAY PATROL REPORTED A MUD OR ROCK
SLIDE AT SEMINOLE DRIVE JUST EAST OF CASINO MORONGO.
FLOODING IS EXPECTED TO GRADUALLY SUBSIDE THROUGH EARLY THIS EVENING
IN THE AFFECTED AREAS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3343 11611 3391 11622 3403 11650 3403 11692
3400 11692 3400 11735 3372 11747 3342 11696
$$
LAVIS000
WGUS76 KSGX 070059
FFSSGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
555 PM PDT SAT AUG 6 2005
CAC065-070110-
RIVERSIDE CA-
555 PM PDT SAT AUG 6 2005
...THE FLASH FLOOD WARNING FOR WESTERN RIVERSIDE COUNTY EXPIRES AT
600 PM...
AT 550 PM PDT...SHOWERS AND THUNDERSTORMS WERE DIMINISHED OVER
RIVERSIDE COUNTY. FLOODING WILL CONTINUE TO GRADUALLY SUBSIDE
THROUGH EARLY THIS EVENING IN THE AFFECTED AREAS. MOTORISTS SHOULD
BE ALERT FOR PONDING OF WATER ESPECIALLY IN LOW-LYING AREAS WITH
POOR DRAINAGE.
SOME LOCATIONS WHERE FLOODING WAS REPORTED OR LIKELY OCCURRED THIS
AFTERNOON INCLUDE: DESERT HOT SPRINGS JUST OUTSIDE OF PALM
SPRINGS...THE SAN GORGONIO PASS AREA NEAR BANNING AND CABAZON...AND
THE INLAND EMPIRE NEAR PERRIS AND HEMET.
LAT...LON 3343 11611 3391 11622 3403 11650 3403 11692
3400 11692 3400 11735 3372 11747 3342 11696
$$
LAVISWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 11:30 AM PDT, 1 hour 21 minutes earlier.
Area forecast discussion, Aug 6, 11:30 AM PDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 1130 AM PDT SAT AUG 6 2005 .SYNOPSIS...MOISTURE IN EAST TO SOUTHEAST FLOW ALOFT WILL CONTINUE THUNDERSTORMS IN THE MOUNTAINS AND DESERTS...MAINLY IN THE AFTERNOONS AND EVENINGS. A FEW STORMS COULD DRIFT WEST OF THE MOUNTAINS INTO THE VALLEYS THIS WEEKEND. A SHALLOW MARINE LAYER WILL CAUSE AREAS OF LOW CLOUDS AND FOG NEAR THE COAST IN THE NIGHTS AND MORNINGS...LINGERING NEAR SOME BEACHES INTO THE AFTERNOONS. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... UPDATED FORECAST TO MAKE A FEW SMALL CHANGES. THE REMAINS OF A LARGE CONVECTIVE COMPLEX WERE MOVING W ACROSS NRN BAJA THIS MORNING. THERE WERE LOW CLOUDS AND LOCAL FOG IN THE IMMEDIATE COASTAL AREAS AND STRATUS WAS EXTENSIVE OFFSHORE. THE 12Z NKX SOUNDING WAS UNSTABLE WITH MID LEVEL MOISTURE IN WEAK ELY FLOW AND HAD A PW OF 1.62 INCHES. THERE WAS A STRONG INVERSION BASED NEAR 1300 FT. ONSHORE GRADIENTS WITH ABOUT ABOUT 4 MB SAN-IPL. THE HI PW AND WEAK ELY FLOW WILL RESULT IN ACTIVE CONVECTION AGAIN TODAY WITH A GOOD CHANCE OF LOCAL FLASH FLOODING IN THE MOUNTAINS AND DESERTS. THE REMAINS OF THE MCS MOVING ACROSS NRN BAJA SHOULD CAUSE EARLY THUNDERSTORM DEVELOPMENT OVER THE BAJA MOUNTAINS THAT WILL SPREAD INTO THE SAN MOUNTAINS. THE UPPER HI CURRENTLY CENTERED OVER NV WILL SLOWLY SHIFT TO NEAR THE 4 CORNERS AREA BY TUE. THE FLOW ALOFT WILL MAINLY BE ELY THROUGH MON AND THEN TURN A LITTLE MORE SELY TUE. SO EXPECT LITTLE CHANGE IN THE CURRENT PATTERN THROUGH TUE WITH MAINLY AFTERNOON THUNDERSTORMS IN THE MOUNTAINS AND DESERTS WITH A SMALL CHANCE THAT A FEW STORMS COULD DRIFT INTO THE INLAND VALLEYS. THESE THUNDERSTORMS WILL PROBABLY CAUSE FLASH FLOODING AND A FEW COULD BE SEVERE. THE MARINE LAYER WILL REMAIN SHALLOW AND CONFINED TO NEAR THE COAST. RELATIVELY MINOR TEMP CHANGES ARE EXPECTED. LONGER RANGE PROGS INDICATE LITTLE CHANGE THROUGH MID WEEK. THE UPPER SHOULD SHIFT E TOWARD THE END OF NEXT WEEK ALONG WITH WEAK TROUGHING DEVELOPING NEAR THE W COAST. THIS SHOULD GRADUALLY REDUCE THE THUNDERSTORM THREAT AND INCREASE THE MARINE LAYER. && .AVIATION...MARINE LAYER REMAINS ABOUT 1500 FEET WITH BASES MOSTLY BELOW 1000 FT MSL. STRATUS REMAINED ALONG THE IMMEDIATE COAST OVERNIGHT AND HAS ALREADY BEGUN TO BURN OFF. EXPECT IT TO RETURN LATE AGAIN TONIGHT AND REMAIN CLOSE TO THE IMMEDIATE COAST. THUNDERSTORMS WILL DEVELOP OVER THE LOCAL MOUNTAINS AND DESERTS BY LATE MORNING OR EARLY AFTERNOON AND CONTINUE INTO THE EVENING. MORE OF AN EAST FLOW ALOFT AND A BETTER CHANCE FOR THUNDERSTORMS MOVING INTO THE INLAND VALLEYS TODAY AND SUNDAY. MOISTURE WILL BE INCREASING INTO THE AREA FROM THE EAST TODAY WITH POSSIBLY INCREASED THUNDERSTORM ACTIVITY TODAY AND INTO TONIGHT. && .SGX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH IN EFFECT FOR THE HIGHER MOUNTAINS AND FOR THE DESERTS UNTIL 8 PM TONIGHT. && PUBLIC...ATKIN AVIATION...PG
Hazardous weather outlook, Aug 6, 4:00 AM PDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 AM PDT SAT AUG 6 2005 CAZ055-056-058-060-061-062-062300- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 400 AM PDT SAT AUG 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOUNTAIN AND DESERT AREAS IN EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THROUGH TONIGHT. FLASH FLOOD WATCH IN EFFECT THROUGH 800 PM TODAY. HIGH FLASH FLOOD POTENTIAL RATING. THUNDERSTORMS WITH AREAS OF HEAVY RAIN ARE POSSIBLE...AND THE THREAT OF FLASH FLOODING IS SIGNIFICANT.... .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY. HIGH FLASH FLOOD POTENTIAL RATING. THUNDERSTORMS WITH AREAS OF HEAVY RAIN ARE POSSIBLE...AND THE THREAT OF FLASH FLOODING IS SIGNIFICANT....SUNDAY. THUNDERSTORMS WITH DANGEROUS LIGHTNING...SMALL HAIL... STRONG GUSTY WINDS...BRIEF HEAVY RAIN AND LOCAL FLASH FLOODING... MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THIS AREA STARTING AT 11 AM. NOTE...THE HAZARDOUS WEATHER OUTLOOK NOW INCORPORATES THE FLASH FLOOD POTENTIAL INDEX THAT WAS ISSUED SEPARATELY IN PREVIOUS YEARS. THE FLASH FLOOD POTENTIAL INDEX WILL BE INCLUDED IN THE HAZARDOUS WEATHER OUTLOOK IF IT EXCEEDS THE LOW CATEGORY IN THE FIRST TWO DAYS. THIS PRODUCT WILL BE UPDATED DAILY AT 4 AM AND 4 PM OR AS NEEDED THROUGH SEPTEMBER 30. MM
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 12:15 PM PDT | Flash Flood Warning | SGX | San Bernardino | 6 hr |
| Aug 6, 12:42 PM PDT | Severe Thunderstorm Warning | SGX | San Diego | 53 min |
| Aug 6, 12:45 PM PDT | Flash Flood Warning | SGX | San Diego | 5 hr |
| Aug 6, 2:15 PM PDT | Severe Thunderstorm Warning | SGX | Riverside | 63 min |
Nearby
Flash Flood Warnings in California, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.